International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 7, Pages 403-411

New series involving the zeta function

Wu Yun-Fei

Department of Mathematics, Ningbo University, Zhejiang, Ningbo 315211, China

Received 29 January 2001

Copyright © 2001 Wu Yun-Fei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We evaluate sums of certain classes of new series involving the Riemann zeta function by using the theory of the double gamma function and a property of the gamma function. Relevant connections with various known results are also pointed out.